# SDR UIEA2019030603493

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,574 hours, 16,853 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ignition Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO LIGHT OFF DURING LEFT ENGINE START IGNITION, BOTH SELECTED NORMAL START. ( T/S I.A.W AMM 74-00-00 BOTH IGNITION SYSTEMS CHECK OK. STARTED LT ENG WITH EACH IGN SYS, BOTH CHECKED GOOD. A/C OK FOR SERVICE.  )
